Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have pain in abdomen and lumbar. Taking lortabs. Had large interstine removed, hysterectomy. What to do?

I've had severe lower abdomen pain for a while now accompanied with lumbar pain. I don't know what is wrong. I have had this pain for long time and have been going to pain clinic. I take lortabs 7.5-500. Recently they haven't helped. I can't sleep bc of the pain. I had my large intestine removed in 2006. It was a dead organ. I had hysterectomy, December 2012 leaving only left ovary, bc I uterine fibroids and endemetriosis. I thought this would end the pain. After a few months the pain returned with a vengeance. I don't know what is going on. I just had a lumbar x-ray on lumbar and after results where sent to doctor he ordered a blood test on kidneys bc he wants to up my dose! Please, any information or advice would be helpful at this point!
Thank you
Age 35
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello.You must wait the results of the tests that your doctor has requested you to find the cause of pain(kidney pathology,backbone....)
The important is to know the cause of pain for better treatment.
If is not possible to find the cause of pain, in Pain Clinic or your doctor can prescribe powerful painkillers more than what you are taking now.
I wish you good health
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor